# SDR SWAA2019121739698

- Difficulty date: December 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK UPPER SKIN CORRODED BETWEEN BS. 787 TO BS. 847, RBL 13, IN SEVERAL AREAS.       / R&R CARGO FLOOR TRACK IAW SRM.
